# SDR AALA202507283876

- Difficulty date: July 22, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,549 hours, 39,575 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004220000
- Condition: Corroded
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER BOLT AT SLAT TRACK 7 RH WING MEASURE ARE L= 0.344 IN, W= 0.123 IN, D= 0.002 IN. MAINTENANCE REPLACED BOLT AT SLAT TRACK 7 RH WING IAW AMM 27-84-65-400-002-A AND JOB CARD 26C61057005 STEP 6.A(3) .
